# SDR SWAA2023031611108

- Difficulty date: February 28, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 52,434 hours, 31,459 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Missing
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING GIRT BAR BOLT AND SHIME AT FWD GALLEY AREA 2023-127614 MISSING GIRT BAR BOLT AND SHIM ON FWD SERVICE DOOR AT FWD GALLEY AREA (1EA)<[01] INSTALLED GIRT BAR BOLT AND SHIM AT FWD GALLEY AREA I.A.W B737-700 AMM 25-66-02-400-801 STEP 3.D.(1).(E) THRU 3.D.(1).(H);[02] CORRECTED STEP 1 INSTALLED GIRT BAR BOLT AND SHIM AT FWD GALLEY AREA I.A.W B737-700 AMM 25-66-02-400-801 STEP 3.D.(1).(E) THRU 3.D.(1).(H) SEE INDIVIDUAL SIGN OFF BELLOW;[03] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
